# SDR REXA2015031800356

- Difficulty date: March 18, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 18,206 hours, 11,734 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Repair
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-52-830-300, PAX DOOR POSSIBLE CRACK ON DRAG ANGLE, PREVIOUS REPAIR.  REMOVED PREVIOUS REPAIR IAW SRM 51-42-10-001-001-A01.  INSTALLED NEW REPAIR SRM 52-11-04-201-002-A01.
